| Texto completo | |
| Autor(es): |
de Oliveira, Juliano A.
;
Perre, Rodrigo M.
;
Mendez-Bermudez, J. A.
;
Leonel, Edson D.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PHYSICAL REVIEW E; v. 103, n. 1, p. 6-pg., 2021-01-13. |
| Resumo | |
We investigate the escape of particles from the phase space produced by a two-dimensional, nonlinear and discontinuous, area-contracting map. The mapping, given in action-angle variables, is parametrized by K and gamma which control the strength of nonlinearity and dissipation, respectively. We focus on two dynamical regimes, K < 1 and K >= 1, known as slow and quasilinear diffusion regimes, respectively, for the area-preserving version of the map (i.e., when gamma = 0). When a hole of hight h is introduced in the action axis we find both the histogram of escape times P-E( n) and the survival probability P-S( n) of particles to be scale invariant, with the typical escape time n(typ) = exp < ln n >; that is, both P-E(n/n(typ)) and P-S(n/n(typ)) define universal functions. Moreover, for gamma << 1, we show that n(typ) is proportional to h(2)/D, where D is the diffusion coefficient of the corresponding area-preserving map that in turn is proportional to K-5/2 and K-2 in the slow and the quasilinear diffusion regimes, respectively. (AU) | |
| Processo FAPESP: | 19/14038-6 - Investigação de propriedades dinâmicas em sistemas não lineares |
| Beneficiário: | Edson Denis Leonel |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 18/14685-9 - Propriedades de transporte e análise de bifurcações em sistemas dinâmicos não lineares |
| Beneficiário: | Juliano Antonio de Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/06931-2 - Métodos de matrizes aleatórias em redes complexas |
| Beneficiário: | Francisco Aparecido Rodrigues |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |